# SDR SWAA2022013164381

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 19,175 hours, 8,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE INTEGRAL LIGHTS DID NOT ILLUMINATE UPON SLIDE DEPLOYMENT. ; / [01] R&R FWD R1 DOOR SLIDE PER MT725-61-06
